# SDR HNAA2018032600070

- Difficulty date: March 24, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 44,017 hours, 39,598 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED LEAK EICAS MESSAGE DURING CLIMBOUT, COMPLIED WITH QRH,  MESSAGE WENT OUT.  INSPECTED IAW FIM 36-20-00-810-801-A,  NO DEFECTS NOTED.  PERFORMED AN OPS CHECK IAW AMM 36-00-00-700-803-A/500,  OPS CHECKED GOOD,  NO MESSAGES. OK FOR SERVICE.
